Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Products of fully complete spaces


Author: W. H. Summers
Journal: Bull. Amer. Math. Soc. 75 (1969), 1005
DOI: https://doi.org/10.1090/S0002-9904-1969-12336-0
MathSciNet review: 0247416
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. S. Collins, Completeness and compactness in linear topological spaces, Trans. Amer. Math. Soc. 79 (1955), 256-280. MR 69386
  • 2. H. S. Collins, On the space l (S) with the strict topology, Math. Z. 106 (1968), 361-373. MR 239406
  • 3. J. B. Conway, The strict topology and compactness in the space of measures, Bull. Amer. Math. Soc. 72 (1966), 75-78. MR 187054
  • 4. A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math. 3 (1954), 57-122. MR 75542
  • 5. J. L. Kelley, Hypercomplete linear topological spaces, Michigan Math. J. 5 (1958), 235-246. MR 103403


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12336-0

American Mathematical Society